Anesthesia of snakes

Ujvari, B., Tamás, S. and László, M. 1999, Anesthesia of snakes, Magyar allatorvosok lapja, vol. 121, no. 8, pp. 482-486.

Title Anesthesia of snakes
Author(s) Ujvari, B.ORCID iD for Ujvari, B.
Tamás, S.
László, M.
Journal name Magyar allatorvosok lapja
Volume number 121
Issue number 8
Start page 482
End page 486
Total pages 5
Publisher Magyar Mezogazdasag Kft.
Place of publication Budapest, Hungary
Publication date 1999-12-01
ISSN 0025-004X
Keyword(s) Science & Technology
Life Sciences & Biomedicine
Veterinary Sciences
Language eng
Field of Research 0707 Veterinary Sciences
HERDC Research category CN.1 Other journal article
Copyright notice ©[1999, Magyar Mezogazdasag Kft.]
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 30 Abstract Views  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:17:37 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact